Biregular graphs with three eigenvalues

Xi Ming Cheng, Alexander L. Gavrilyuk, Gary R.W. Greaves, Jack H. Koolen

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)


We consider nonregular graphs having precisely three distinct eigenvalues. The focus is mainly on the case of graphs having two distinct valencies and our results include constructions of new examples, structure theorems, valency constraints, and a classification of certain special families of such graphs. We also present a new example of a graph with three valencies and three eigenvalues of which there are currently only finitely many known examples.

Original languageEnglish
Pages (from-to)57-80
Number of pages24
JournalEuropean Journal of Combinatorics
Publication statusPublished - 2016 Aug 1

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Biregular graphs with three eigenvalues'. Together they form a unique fingerprint.

Cite this